# SDR CA980610011

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600518001
- Condition: Frayed
- Location: Engine Condition
- Part time: 19,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE ILNSPECTION, THE RIGHT HAND LOWER CONDITION LEVER CABLE WAS FOUND FRAYED AT THE PULLEY, FORWARD OF THE ENGINE FIREWALL.  PART TC:  19,167.
